MathSciNet Relay Station
MathSciNet bibliographic data
MR1485456 (99j:46059) 46J10
Araujo, Jesús; Font, Juan J. Codimension $1$ linear isometries on function algebras. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2273–2281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement